# SDR ASAA2013030894113

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,786 hours, 6,543 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Activated
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR HAS EXTENDED.  R & R APU OIL FILTER REF MM-49-91-13.  RESET DELTA P INDICATOR AND LEAK CHECK GOOD.  PERFORMED TASK MM 49-91-13-600-801.  INSPECTED MAGNETIC DRAIN PLUG, NO METAL FOUND.
